# SDR B4VR201706010001

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: General aviation
- Filed by: CAE Oxford Aviation Academy Phoenix Inc, repair station B4VR470K
- Aircraft: N4139B
- Make and model: Diamon DA 40
- Aircraft serial: 40770
- Aircraft time: 9,630 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Main Thru
- Part time: 9,630 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SUBSURFACE CRACKS ALONG THE AFT, MAIN CARRY THROUGH SPAR ON THE FORWARD SURFACE BOTH RIGHT AND LEFT SIDES.  CRACKS RANGE FROM .5 TO 3 INCHES AND COVER MOST OF THE FACE OF THE SPAR.
